# SDR AALA202409187896

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,785 hours, 15,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT USING MECHANICAL D-RING HANDLE. FLIGHT CREW HAD TO USE THE TOGGLE SWITCH ON THE FLIGHT DECK DOOR HANDLE LOCATED ON CENTER PEDESTAL TO ASSIST OPENING THE DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
